PL EN


Preferences help
enabled [disable] Abstract
Number of results
1996 | 89 | 4 | 467-479
Article title

Normal Terms of Hamiltonian Systems

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
All the transformation matrices for a Hamiltonian with two and three degrees of freedom are found. They are calculated using algorithms for the linear normalization of Hamiltonian systems near the equilibrium point.
Keywords
Year
Volume
89
Issue
4
Pages
467-479
Physical description
Dates
published
1996-04
received
1995-06-22
(unknown)
1995-11-02
References
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv89z402kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.